# SDR J7SA2023020500348

- Difficulty date: January 23, 2023
- Submitted: February 5, 2023
- Operation: Air carrier
- Aircraft: N602FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020171
- Aircraft time: 62 hours, 33 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED MED IS BINDING AND IS DIFFICULT TO OPEN. REMOVED MAIN ENTRY DOOR COVERS AND AIRSTAIR TO ACCESS DOOR ACTUATING MECHANISM. FOUND INNER LEVER ACTUATING MECHANISM SHAFT AFT BEARING FITTING LOOSE AND OUT OF ALIGNMENT, CAUSING THE AXIS OF ROTATION OF THE SHAFT TO BE OFFSET WITH THE PLANE OF THE DOOR, LEADING THE AFT LATCH ACTUATING CAM TO BE UNABLE TO LIFT DOOR LATCH ROD BELL CRANK. APPLIED EMBRAER ENGINEERING RECOMMENDATIONS IN ETD2023-P600-04605426_REVB. AFT BEARING FITTING ADJUSTED AND SECURED FOR BEST SHAFT ALIGNMENT IAW EMB-550 AMM 52-11-00. MAIN DOOR LATCH RODS ADJUSTMENT IAW EMB-550 AMM 52-11-25. MAIN DOOR ECCENTRIC PINS INSPECTED FOR ADJUSTMENT AND SECURITY IAW EMB-550 AMM 52-10-00. MAIN DOOR FUSELAGE GUIDE ROLLER FITTINGS INSPECTED FOR ADJUSTMENT AND SECURITY IAW EMB-550 AMM 52-10-34. MAIN DOOR AFT SENSOR TARGET SPRING FOUND OUT OF BRACKET, REINSTALLED IAW EMB-550 AMM 52-71-21. MAIN DOOR STOPS AND STOP PADS INSPECTED FOR CLEARANCE AND SECURITY. FOUND LOWER FORWARD MAIN DOOR STOP PAD COATING MATERIAL DEGRADED. REPLACED PAD IAW EMB-550 AMM 52-10-30. COMPLIED WITH MED OPS CHECK AN—NO DEFECTS.
